MathSciNet Relay Station
MathSciNet bibliographic data
MR1856684 (2002k:60080) 60F10 (28D05 60G10 60G42 60G50)
Lesigne, Emmanuel; Volný, Dalibor Large deviations for martingales. Stochastic Process. Appl. 96 (2001), no. 1, 143–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement